# SDR MWEA97469

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Damaged
- Location: Bs 680-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, STA 680 TO 756 LONG 29L CNTR KEEL BEAM CORRODED AND DAMAGED.  MAINT REPAIRED IAW SRM 51-10-2.
